# SDR VNAA202402290030

- Difficulty date: February 23, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LH AILERON BUSHINGS, CORROSION ON LUG BORE OF L1, L2, L5 AND L6 OF CENTER HINGE FITTINGS OF LEFT AILERON.     BORE OF L1, L2, L5 AND L6 OF CENTER HINGE FITTINGS OF LEFT AILERON WERE REPAIRED PER REO 670-57-61-237, REV. -- NOTE F AND G
